# SDR COEA2020011406801

- Difficulty date: December 21, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 23,762 hours, 32,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571301204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR REPAIR: LEVEL 2 CORROSION LT WINDOW NR 6 TOP AREA BETWEEN FRAMES 23-24. CORRECTIVE ACTION: REPAIR PER SRAS ES_0087717_01...13705 ISSUE B, DATED 1/10/2020.
